# SDR ASAA2023082344811

- Difficulty date: August 23, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,535 hours, 8,287 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100026
- Part serial: 16007H7312
- Condition: Faulty
- Location: Flight Comp
- Part time: 23,820 hours, 7,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST TO REPLACE R-2 SLIDING WINDOW ASSY DUE TO NUMEROUS REPORTS OF SIDE WINDOW OVERHEAT LIGHT ILLUMINATING----(#PRI2)----. GROUNDED - YES. REMOVED AND REPLACED THE R/H R2 SLIDING WINDOW ASSY. PER AMM 56-12-11. PERFORMED HEAT TEST AND CABIN PRESSURE TEST PER TASK 05-51-91. OPS CHECK GOOD. ADJUSTMENT GOOD, THAT CLOSES THE TSR. SEAMC SCOTT NOTIFIED.
